# SDR FDEA201102180627

- Difficulty date: February 18, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978233200
- Part serial: 4237821825
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FOUND WITH DENT BETWEEN STATION FR 67 AND FR68, BULK CARGO   DOOR CUT OUT LOWER SKIN AREA.  MEASURED DENT = 0.034", WIDTH = 0.610", LENGTH = 1.190".  REPAIR ACCOMPLISHED PER E.A.6-5330-147612.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 111.
